La condition de Walters
Annales scientifiques de l'École Normale Supérieure (2001)
- Volume: 34, Issue: 2, page 287-311
- ISSN: 0012-9593
Access Full Article
topHow to cite
topReferences
top- [1] Aliprantis C.D, Border K.C, Infinite-Dimensional Analysis: A Hitchhiker's Guide, Springer-Verlag, 1999. Zbl0839.46001MR1717083
- [2] Bousch T, Le poisson n'a pas d'arêtes, Preprint, Université d'Orsay, 1999, [à paraître dans Ann. Inst. Henri-Poincaré, Probab.-Statis.].
- [3] Carlson D.A, Haurie A.B, Leizarowitz A, Infinite Horizon Optimal Control: Deterministic and Stochastic Systems, Springer-Verlag, 1991. Zbl0758.49001
- [4] Coelho Z, Entropy and ergodicity of skew-products over subshifts of finite type and central limit asymptotics, Thèse, Université de Warwick, 1990.
- [5] Coelho Z, Quas A.N, Criteria for -continuity, Trans. Amer. Math. Soc.350 (1998). Zbl0907.28013
- [6] Contreras G, Lopes A, Thieullen P, Lyapunov minimizing measures for expanding maps of the circle, Manuscrit, 1999. Zbl0997.37016
- [7] Fathi A, Théorème KAM faible et théorie de Mather sur les systèmes lagrangiens, C. R. Acad. Sci. Paris, Série I324 (1997). Zbl0885.58022MR1451248
- [8] Hunt B.R, Ott E, Optimal periodic orbits of chaotic systems occur at low period, Phys. Rev. E54 (1996) 328.
- [9] Jenkinson O.M, Conjugacy rigidity, cohomological triviality, and barycentres of invariant measures, Thèse, Université de Warwick, 1996.
- [10] Jenkinson O.M, Frequency-locking on the boundary of the barycentre set, Experimental Mathematics9 (2000). Zbl1106.37303MR1780215
- [11] Kondah A, Maume V, Schmitt B, Vitesse de convergence vers l'état d'équilibre pour des dynamiques markoviennes non höldériennes, Ann. Inst. Henri-Poincaré, Probab.-Statis.33 (1997). Zbl0913.60046MR1484537
- [12] Livšic A.N, Homology properties of Y-systems, Math. Zametki10 (1971), [Traduction anglaise: Math. Notes10 (1971)]. Zbl0235.58010MR293669
- [13] Mañé R, Generic properties and problems of minimizing measures of Lagrangian systems, Nonlinearity9 (1996). Zbl0886.58037MR1384478
- [14] Rudin W, Real and Complex Analysis, McGraw-Hill, 1987. Zbl0925.00005MR924157
- [15] Sinaĭ Y.G, Gibbs measures in ergodic theory, Uspekhi Math. Nauk27 (1972), [Traduction anglaise: Russian Math. Surveys27 (1972)]. Zbl0255.28016MR399421
- [16] Walters P, Invariant measures and equilibrium states for some mappings which expand distances, Trans. Amer. Math. Soc.236 (1978). Zbl0375.28009MR466493
- [17] Yuan G, Hunt B.R, Optimal orbits of hyperbolic systems, Nonlinearity12 (1999). Zbl0951.37006MR1709845
- [18] Ziemian K, Rotation sets for subshifts of finite type, Fund. Math.146 (1995). Zbl0821.58017MR1314983